MathSciNet Relay Station
MathSciNet bibliographic data
MR870782 34C35 (54H20 58F19 58F27)
Johnson, Russell A. The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example. Proc. Amer. Math. Soc. 99 (1987), no. 2, 261–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement